# SDR CA960320546

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: O-Ring
- Condition: Failed
- Location: #3 Hydraulic
- Part time: 1,620 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)LOST #3 HYDRAULIC SYSTEM ON APPROACH. HIGH PRESSURE MANIFOLD FLUID SAMPLE PLUG FOUND LEAKING. O-RING REPLACED.
